Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Carleson measures and multipliers of Dirichlet-type spaces


Authors: Ron Kerman and Eric Sawyer
Journal: Trans. Amer. Math. Soc. 309 (1988), 87-98
MSC: Primary 30D55; Secondary 46E99
DOI: https://doi.org/10.1090/S0002-9947-1988-0957062-1
MathSciNet review: 957062
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A function $\rho$ from $[0, 1]$ onto itself is a Dirichlet weight if it is increasing, $\rho '' \leqslant 0$ and ${\lim _{x \to 0 + }}x/\rho (x) = 0$. The corresponding Dirichlet-type space, ${D_\rho }$, consists of those bounded holomorphic functions on $U = \{ z \in {\mathbf {C}}: |z| < 1\}$ such that $|f’(z){|^2}\rho (1 - |z|)$ is integrable with respect to Lebesgue measure on $U$. We characterize in terms of a Carleson-type maximal operator the functions in the set of pointwise multipliers of ${D_\rho }$, $M({D_\rho }) = \{ g: U \to {\mathbf {C}}:gf \in {D_\rho },\forall f \in {D_\rho }\}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D55, 46E99

Retrieve articles in all journals with MSC: 30D55, 46E99


Additional Information

Article copyright: © Copyright 1988 American Mathematical Society